# SDR IXXA2024061302

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T26011
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE , ALIGNMENT RIB AT OSS 607.247 IS CRACKED AT THE LEADING EDGE NOSE SECTION.
